# SDR 98UAL900537

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W74002
- Condition: Failed
- Location: Lt Cockpit
- Component: Ppg, 141W74002
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FRA TO ORD, OBSERVED LARGE CRACK IN CAPTAIN'S WINDSHIELD INNER PANE.  FLIGHT DIVERTED TO LHR.  WINDSHIELD (P/N 141W7400-2) AND OTHERS HAVE BEEN REMOVED AND ANALYSED AT THE VENDOR (PPG) FOR DEFECTS.  SO FAR, EARLY INDICATIONS SEEMS TO LEAD TO THE EPOXY USED TO ADHERE THE ANTI-FOG BUS BAR IN PLACE AS WELL AS THE MATERIAL OF THE BUS BAR SEEM TO BE THE LEADING CAUSE OF THE ARCING AND THUS SHATTERING OF THE WINDOW PANE.  ALL HIGH TIME WINDOWS ARE BEING REMOVED FOR ADDITIONAL ANALYSIS.
